# SDR SWAA2021062499808

- Difficulty date: July 13, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 26,944 hours, 12,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT; FWD CORNER SCUFF PLATE CRACKED / REMOVED AND REPLACED FORWARD CORNER SCUFF PLATE AT FORWARD CARGO I/A/W SRM51-40-02 AND AMM 53-11-02
